Asymptotic estimates of the partial sums of certain Dirichlet series
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 70-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a33,
author = {V. P. Burlachenko},
title = {Asymptotic estimates of the partial sums of certain {Dirichlet} series},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {70--71},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a33/}
}
V. P. Burlachenko. Asymptotic estimates of the partial sums of certain Dirichlet series. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 70-71. http://geodesic.mathdoc.fr/item/TM_1987_180_a33/